# SDR 2001UALA00965

- Difficulty date: June 8, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 41,579 hours, 22,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB GOUGED AT FASTENER HOLE UNDER REMOVED STRAP AT BS 945, STR 11R.  REPLACED WEB.  MAJOR REPAIR ACCOMPLISHED.
